# SDR VNAA2024061908001

- Difficulty date: April 22, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321493
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (4EAS) LOCATED BTW FS=280 TO FS=295 AND RBL17'' AND RBL 38'', FS=295 AND LBL20'', FS=310 AND LBL37'' AT FUSELAGE FLOOR STRUCTURE.   CORROSION ON FLOOR SUPPORTS (4EAS) AT FUSELAGE FLOOR STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-43-101-001-A03 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
